Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

What could be the reason for constant hunger dizziness nausea and weight loss ?

im am a white 18 year old and 5 3 and have suddenly lost around 10 pounds. i hae been eating less and less too. i think now i only eat one or two meals a day. i have suffered from depression in the past. however im not depressed now. i want to know whaat could possibly be causing my weight loss and how to go about fixing it and gaining weight back?
Asked On : Mon, 25 Apr 2011
Answers:  1 Views:  232
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Hi dear
Welcome to HealthcareMagic.

I would like to have more details about how you are feeling.Do you get any fever ?Over how many months did you lose 10 pounds ? I advise you to visit your Physician and get examined for any underlying cause of these symptoms.I advise you to get a thyroid profile done.

You can post few other details as a comment to this post.

Take care.
Answered: Mon, 25 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor